ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.2.10529

Infinitesimal MG-deformations of ovaloid

Zhukov D. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
We consider infinitesimal deformations of a closed surface with positive Gaussian curvature, under which the  variation of Gaussian curvature is given as a function on a surface and the Grassman image is kept invariant.
Keywords: ovaloid, Grassman image, Gaussian curvature, infinitesimal deformations, rigidity
Language: Russian Download the full text  
For citation: Zhukov D. A. Infinitesimal MG-deformations of ovaloid // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.36-45. DOI 10.23671/VNC.2013.2.10529


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт